RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2000, Volume 122, Number 2, Pages 294–304 (Mi tmf569)  

This article is cited in 1 scientific paper (total in 1 paper)

Degenerate bi-Hamiltonian structures of the hydrodynamic type

I. A. Strachan

University of Hull

Abstract: Degenerate bi-Hamiltonian Poisson brackets of the hydrodynamic type are studied. They are bi-Hamiltonian structures of certain dispersionless rational Lax equations and are related to the notion of a degenerate Frobenius manifold.

DOI: https://doi.org/10.4213/tmf569

Full text: PDF file (230 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2000, 122:2, 247–255

Bibliographic databases:


Citation: I. A. Strachan, “Degenerate bi-Hamiltonian structures of the hydrodynamic type”, TMF, 122:2 (2000), 294–304; Theoret. and Math. Phys., 122:2 (2000), 247–255

Citation in format AMSBIB
\Bibitem{Str00}
\by I.~A.~Strachan
\paper Degenerate bi-Hamiltonian structures of the hydrodynamic type
\jour TMF
\yr 2000
\vol 122
\issue 2
\pages 294--304
\mathnet{http://mi.mathnet.ru/tmf569}
\crossref{https://doi.org/10.4213/tmf569}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1776524}
\zmath{https://zbmath.org/?q=an:0963.37062}
\elib{http://elibrary.ru/item.asp?id=14000704}
\transl
\jour Theoret. and Math. Phys.
\yr 2000
\vol 122
\issue 2
\pages 247--255
\crossref{https://doi.org/10.1007/BF02551201}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086555000012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf569
  • https://doi.org/10.4213/tmf569
  • http://mi.mathnet.ru/eng/tmf/v122/i2/p294

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Savoldi A., “Degenerate First-Order Hamiltonian Operators of Hydrodynamic Type in 2D”, J. Phys. A-Math. Theor., 48:26 (2015), 265202  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:192
    Full text:93
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019